U.S. doctors online nowAsk doctors free
Macomb, MI
A 19-year-old female asked:

Faintness nausea diarrhea light pain around belly button all occasional but have been going on for at least a month. blood after wiping after bm once?

5 doctor answers6 doctors weighed in
Dr. Michael Roman
Internal Medicine 27 years experience
Talk: To your doctor. Even though symptoms are occasional. They keep reoccurring. I suggest a full work up blood work etc to try and find a cause
Dr. James Fenoglio
General Practice 45 years experience
See your doctor: you have general nonspecific symptoms so you need to have a full history, physical and lab workup to see what the most likely cause is......to ease your mind, none of it is alarming but bares investigating just the same.
Dr. William Schmidt
A Verified Doctoranswered
55 years experience
Family doctor: Its tough to figure out whats going on although advil (ibuprofen) can cause bleeding and abdomenal pain. See your family doctor for an answer.
Dr. Ayisha Gani
Specializes in Internal Medicine
Stomach Pain: Nausea/diarrhea going on for a month, while taking advil/motrin. These medicines might irritate your stomach. Avoid those medicines and try prilosec or prevacid (lansoprazole) OTC once a day for 2 wks, if pain persists consult your doctor for physical examination.
Dr. Rashed Hasan
Pediatric Critical Care 32 years experience
Abdominal pain: You need to be seen by a physician (internist or a family physician) and you need some basic lab tests such as: CBC and ESR
Last updated Oct 19, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.